# SDR AWXA0000830

- Difficulty date: November 1, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 55,550 hours, 45,869 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Chord
- Part number: 6545410
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LOWER T CHORD CRACKED AT FS 727, BL 0.  STOP DRILLED CRACK AND INSTALLED REPAIR IAW AWA ER 15-5715-00284-DL1.
